Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 36, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Feb 22, 2008, 12:04 PM EST for 5 counties in Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 22, 2008, 12:04 PM EST (17:04 UTC)
- Expired
- Feb 22, 2008, 12:30 PM EST
- In force
- 26 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Baker County, GA, Calhoun County, GA, Dougherty County, GA, Early County, GA, Miller County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 5.1 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 699 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 458 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 221704
SVRTAE
GAC007-037-095-099-201-221730-
/O.NEW.KTAE.SV.W.0036.080222T1704Z-080222T1730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1204 PM EST FRI FEB 22 2008
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BAKER COUNTY IN SOUTHWEST GEORGIA...
THIS INCLUDES THE CITY OF NEWTON...
SOUTHEASTERN CALHOUN COUNTY IN SOUTHWEST GEORGIA...
SOUTHWESTERN DOUGHERTY COUNTY IN SOUTHWEST GEORGIA...
EAST CENTRAL EARLY COUNTY IN SOUTHWEST GEORGIA...
NORTHERN MILLER COUNTY IN SOUTHWEST GEORGIA...
* UNTIL 1230 PM EST
* AT NOON EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 22 MILES WEST OF NEWTON TO 24
MILES WEST OF NEWTON TO 28 MILES WEST OF NEWTON...OR ALONG A LINE
EXTENDING FROM 13 MILES NORTH OF COLQUITT TO 6 MILES NORTH OF
COLQUITT TO COLQUITT...AND MOVING NORTHEAST AT 55 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
NEWTON BY 1230 PM EST...
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3154 8432 3144 8423 3126 8439 3116 8484
3123 8479 3137 8477
TIME...MOT...LOC 1704Z 247DEG 50KT 3138 8465 3127 8467
3121 8473
$$1 follow-up statement
000
WWUS52 KTAE 221719
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1219 PM EST FRI FEB 22 2008
GAC099-221729-
/O.CAN.KTAE.SV.W.0036.000000T0000Z-080222T1730Z/
EARLY GA-
1219 PM EST FRI FEB 22 2008
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL EARLY COUNTY IS
CANCELLED...
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3144 8423 3131 8435 3129 8437 3128 8437
3126 8439 3124 8463 3142 8463 3154 8432
TIME...MOT...LOC 1719Z 247DEG 50KT 3146 8444 3136 8443
3128 8445
$$
GAC007-037-095-201-221730-
/O.CON.KTAE.SV.W.0036.000000T0000Z-080222T1730Z/
MILLER GA-BAKER GA-CALHOUN GA-DOUGHERTY GA-
1219 PM EST FRI FEB 22 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM EST
FOR SOUTHWESTERN DOUGHERTY...SOUTHEASTERN CALHOUN...BAKER AND EXTREME
NORTHEASTERN MILLER COUNTIES IN SOUTHWEST GEORGIA...
AT 1215 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM MILFORD TO ELMODEL WMA TO
MIMSVILLE...OR ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF
MORGAN TO 9 MILES WEST OF NEWTON TO 11 MILES WEST OF NEWTON...MOVING
NORTHEAST AT 55 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
PRETORIA BY 1225 PM EST...
WALKER AND RED STORE CROSSROADS BY 1230 PM EST...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3144 8423 3131 8435 3129 8437 3128 8437
3126 8439 3124 8463 3142 8463 3154 8432
TIME...MOT...LOC 1719Z 247DEG 50KT 3146 8444 3136 8443
3128 8445
$$
25-CAMPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 22, 10:00 AM EST, 2 hours 4 minutes earlier.
Area forecast discussion, Feb 22, 10:00 AM EST, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1000 AM EST FRI FEB 22 2008
...DENSE FOG EXPECTED INTO THE LATE MORNING HOURS ACROSS
PORTIONS OF NORTH FLORIDA AND SOUTHEAST ALABAMA...
...SEVERE WEATHER POSSIBLE LATER THIS MORNING THROUGH TONIGHT OVER A
LARGE PORTION OF THE FORECAST AREA...
...LOCALIZED FLOODING THREAT CONTINUES WITH ADDITIONAL RAINFALL
EXPECTED THROUGH TONIGHT...
.SYNOPSIS...ANOTHER ACTIVE WEATHER DAY IS ON TAP ACROSS THE AREA
TODAY. THE MORNING SURFACE ANALYSIS SHOWED THE WARM FRONT THAT
BROUGHT THE LARGE AMOUNTS OF RAIN ACROSS THE AREA LAST NIGHT NORTH
OF THE OUR AREA. THE COLD FRONT IS NOW JUST TO OUR WEST EXTENDING
SOUTHWEST FROM NORTHERN ALABAMA TO LOUISIANA. RADAR AND SATELLITE
IMAGERY DISPLAYS A STRONG LINE OF SHOWERS AND THUNDERSTORMS AHEAD OF
THIS BOUNDARY APPROACHING OUR SOUTHEAST ALABAMA AND FLORIDA
PANHANDLE COUNTIES THIS MORNING. EXPECT SCATTERED SHOWERS AND
THUNDERSTORMS AHEAD OF THIS BOUNDARY TO CONTINUE FILLING IN OVER THE
AREA AS THE DAY PROGRESSES. MODERATE INSTABILITY AND UNIDIRECTIONAL
SHEAR PROFILES ARE VERY IMPRESSIVE. BULK SHEAR VALUES ARE IN THE
RANGE OF 50-65 KNOTS. THE STORM PREDICTION CENTER HAS PLACED OUR
AREA IN A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. PROVIDED THE
INSTABILITY AND THE UNIDIRECTIONAL SHEAR PROFILES...THE MAIN THREAT
WILL BE DAMAGING STRAIGHT LINE WINDS AND HAIL WITH SPLITTING
SUPERCELLS AND BOWING SEGMENTS. ALTHOUGH THESE SHEAR PROFILES ARE
NOT EXACTLY CONDUCIVE FOR TORNADIC DEVELOP...AN ISOLATED EVENT OR
TWO CANNOT BE RULED OUT PROVIDED PLENTY OF LOW-LEVEL MOISTURE AND
THE VERY LOW LCLS COMBINED WITH THE SHEAR AND INSTABILITY.
IN ADDITION TO THE SEVERE WEATHER CONCERN...FLOODING WILL ALSO BE AN
ISSUE WITH THE SOILS ALREADY SATURATED FROM LAST NIGHT. ADDITIONAL
RAINFALL ACCUMULATIONS OF ONE TO TWO INCHES WITH LOCALLY HIGHER
AMOUNTS WILL REMAIN POSSIBLE THROUGH THE DAY TODAY AND TONIGHT.
RIVER LEVELS AROUND THE AREA ARE ALREADY AT MINOR FLOOD STAGE.
HERE ARE A FEW RAINFALL REPORTS FROM AROUND THE AREA OVER THE PAST
24 HRS.
24 HR RAINFALL ACCUMULATIONS AROUND OUR FORECAST AREA:
NORTHWEST FLORIDA:
PANAMA CITY................................7.20 INCHES
TALLAHASSEE (FSU)..........................5.55 INCHES
MADISON COUNTY.............................4-5 INCHES
*SOME SPOTTER REPORTS FROM THE PANAMA CITY AREA HAVE REPORTED
AMOUNTS BETWEEN EIGHT AND NINE INCHES.
SOUTHWEST GEORGIA:
GRADY COUNTY........................3.58 INCHES
BROOKS COUNTY (WEST OF VALDOSTA)....4.62 INCHES
ALBANY..............................1.40 INCHES
SOUTHEAST ALABAMA:
DOTHAN..............................1.30 INCHES
&&
.AVIATION...WARM MOIST AIR FLOWING IN OFF OF THE GULF IS KEEPING
AREA TERMINALS SOCKED IN WITH LOW CLOUDS AND FOG. AS OF 14Z...STILL
DEALING WITH IFR TO LIFR CONDITIONS AT AIRPORTS. CIGS AND FOG SHOULD
BEGIN TO LIFT BY 16Z WITH VFR CONDITIONS DEVELOPING. WILL SEE QUITE
A FEW SHOWERS AND THUNDERSTORMS SCATTERED AROUND THIS AFTERNOON WITH
STRONG TO SEVERE STORMS POSSIBLE DURING THE AFTERNOON AND EVENING.
EXPECT PREVAILING CONDITIONS TO DROP BELOW VFR ONCE AGAIN THIS
EVENING WITH THE WARM AND MOIST AIRMASS STILL IN PLACE.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
COFFEE...DALE...GENEVA...HENRY...HOUSTON.
DENSE FOG ADVISORY UNTIL 10 AM CST THIS MORNING FOR THE
FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING ZONES:
BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...CLAY...
COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...GRADY...
IRWIN...LANIER...LEE...LOWNDES...MILLER...MITCHELL...
QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS...TIFT...
TURNER...WORTH.
FL...FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING ZONES:
BAY...CALHOUN...COASTAL WALTON...FRANKLIN...GADSDEN...
GULF...HOLMES...INLAND WALTON...JACKSON...JEFFERSON...
LEON...LIBERTY...WAKULLA...WASHINGTON.
DENSE FOG ADVISORY UNTIL 11 AM EST /10 AM CST/ THIS MORNING FOR
THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...
FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
JACKSON...JEFFERSON...LEON...LIBERTY...MADISON...WAKULLA...
WASHINGTON.
GM...NONE.
&&
SYNOPSIS...GIBBS
AVIATION...CAMPHazardous weather outlook, Feb 22, 5:59 AM EST, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 559 AM EST FRI FEB 22 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-231000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 559 AM EST FRI FEB 22 2008 /459 AM CST FRI FEB 22 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... ...SLIGHT RISK OF SEVERE THUNDERSTORMS... SCATTERED SHOWERS THIS MORNING WILL GIVE WAY TO ANOTHER ROUND OF MORE WIDESPREAD SHOWERS AND THUNDERSTORMS MOVING WEST TO EAST THIS AFTERNOON INTO TONIGHT. SOME OF THE RAINFALL MAY ONCE AGAIN BE QUITE HEAVY. MANY LOCAL RIVERS ARE ALREADY RUNNING HIGH AND ADDITIONAL RAINFALL IS LIKELY TO RESULT IN MORE FLOODING ISSUES. SEE LOCAL FLOOD STATEMENTS FOR DETAILS ON HEIGHT AND TIMING OF RIVER CRESTS. IN ADDITION TO THE RIVERS...WIDESPREAD RAINFALLS BETWEEN TWO AND FIVE INCHES WITH LOCALLY HIGHER AMOUNTS OCCURRED ON THURSDAY. AFTER THIS RAINFALL THE GROUND HAS BECOME SATURATED IN MANY LOCATIONS MAKING THE THREAT OF FLOODING FROM LOCALIZED DOWNPOURS HIGHER THAN NORMAL. OUTSIDE OF THE RAINFALL...THERE IS A THREAT OF SOME POTENTIALLY SEVERE THUNDERSTORMS ACROSS A LARGE PORTION OF THE FORECAST AREA TODAY INTO TONIGHT. THE STORM PREDICTION CENTER CONTINUES TO OUTLINE OUR AREA FOR A SLIGHT RISK OF SEVERE WEATHER THROUGH TONIGHT. THE THREAT WILL BE HIGHEST THIS AFTERNOON INTO THE EVENING HOURS ACROSS WESTERN PORTIONS OF THE FORECAST AREA AND THEN TRANSITION EASTWARD DURING THE LATE AFTERNOON AND OVERNIGHT HOURS. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING STRAIGHT LINE WINDS AND MARGINALLY SEVERE HAIL. AN ISOLATED TORNADO CAN ALSO NOT BE RULED OUT AS LOW LEVEL SHEAR WILL BE HIGH. AREAS OF DENSE FOG WILL BE AROUND THROUGH MUCH OF THE MORNING... ESPECIALLY FROM SOUTHEAST ALABAMA DOWN INTO THE FLORIDA PANHANDLE. THERE IS A HIGH RISK OF RIP CURRENT TODAY ALONG THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND BEACHES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A COLD FRONT WILL EXIT THE FORECAST AREA SATURDAY BRINGING TO AN END ANY LINGERING SHOWERS AND THUNDERSTORMS. ANOTHER COLD FRONTAL PASSAGE DURING THE MIDDLE OF NEXT WEEK WILL BRINGING ANOTHER CHANCE FOR A ROUND OF SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY INTO TONIGHT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 14-MROCZKA
In the hours before
Special weather statement, Feb 22, 10:19 AM EST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1019 AM EST FRI FEB 22 2008 ALZ066-068-069-221600- DALE-GENEVA-HOUSTON- 919 AM CST FRI FEB 22 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DALE...GENEVA AND HOUSTON COUNTIES... * UNTIL 1000 AM CST AT 914 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES WEST OF HARTFORD...OR 8 MILES NORTHEAST OF GENEVA...MOVING EAST AT 30 MPH. SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 25-CAMP
Special weather statement, Feb 22, 11:08 AM EST, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1108 AM EST FRI FEB 22 2008 ALZ067-GAZ121-142-221715- CLAY-EARLY-HENRY- 1108 AM EST FRI FEB 22 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR CLAY...EARLY AND HENRY COUNTIES... * UNTIL 1215 PM EST/1115 AM CST/ AT 1000 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHEAST OF WEBB...OR 7 MILES EAST OF HEADLAND...MOVING NORTHEAST AT 30 TO 40 MPH. SMALL HAIL...AND WINDS 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
Special weather statement, Feb 22, 11:39 AM EST, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1139 AM EST FRI FEB 22 2008 FLZ008>012-221745- BAY-COASTAL WALTON-HOLMES-JACKSON-WASHINGTON- 1039 AM CST FRI FEB 22 2008 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAY...HOLMES...JACKSON... WALTON AND WASHINGTON COUNTIES... * UNTIL 1145 AM CST AT 1035 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST OF COTTONWOOD TO 5 MILES SOUTH OF DESTIN...MOVING EAST AT 20 MPH. SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 12-WATSON
Special weather statement, Feb 22, 11:46 AM EST, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1146 AM EST FRI FEB 22 2008 ALZ069-GAZ122>127-142>145-155-156-221745- BAKER-CALHOUN-DECATUR-DOUGHERTY-EARLY-HOUSTON-LEE-MILLER-MITCHELL- RANDOLPH-SEMINOLE-TERRELL-WORTH- 1146 AM EST FRI FEB 22 2008 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BAKER...CALHOUN... DECATUR...DOUGHERTY...EARLY...HOUSTON...LEE...MILLER...MITCHELL... RANDOLPH...SEMINOLE...TERRELL AND WORTH COUNTIES... * UNTIL 1245 PM EST/1145 AM CST/ AT 1140 AM EST/1040 AM CST/...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF SMITHVILLE TO 6 MILES SOUTHEAST OF ARLINGTON TO 11 MILES NORTHWEST OF DONALSONVILLE...OR ALONG A LINE EXTENDING FROM 8 MILES NORTH OF LEESBURG TO 11 MILES SOUTH OF MORGAN TO 11 MILES NORTHWEST OF DONALSONVILLE...MOVING EAST AT 30 MPH. WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 25-CAMP
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 9:55 PM EST | River Flood Warning | TAE | Grady, Thomas | 5 days |
| Feb 21, 9:55 PM EST | River Flood Warning | TAE | Lowndes | 11 days |
| Feb 22, 11:18 AM EST | Severe Thunderstorm Warning | TAE | Calhoun, Clay, Early | 32 min |
| Feb 22, 12:29 PM EST | Severe Thunderstorm Warning | TAE | Baker, Dougherty, Mitchell | 31 min |
| Feb 22, 12:38 PM EST | Severe Thunderstorm Warning | TAE | Baker, Decatur, Miller, Mitchell, Seminole | 52 min |
| Feb 22, 1:26 PM EST | Severe Thunderstorm Warning | TAE | Colquitt, Cook, Mitchell, Tift, Worth | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.